Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Swollen gum,lip and eyes. Tried apple vinegar and sinus medication. No response

I have no way to pay for you service I want to thank you help anyway I gust I must pray to god for his help is free. some of us must do what we can do. I never had any gum problems but a few day ago my up gum has became sore and has swollen up my upper gum and lip I though it was my sinus but the medcation is not working I can afford any medical help I am tring Apple vinger today. none of the teeth hurt just my lip and gum. My one eye was swollen this morning but it has went down. I sinus medication but it has not stop the swollenig. I do not take any drugs or drink. so what do you thing it maybe.
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist, Pedodontics 's  Response
it seems that u are having an infection of either a tooth (canine??) or just the gum aroubd it which are causing these symptoms. see if ur canine hurts, if not i'd advice u lots of warm saline rinses. if the tooth hurts u need a dentist
Answered: Tue, 12 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor